MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; 1LYRTR 16FR10ML LATEX DB SNAP

MEDLINE INDUSTRIES LP MEDLINE; 1LYRTR 16FR10ML LATEX DB SNAP
Catalog Number URO175116
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Catheter had a hole.
 
Additional Manufacturer Narrative
It was reported that the device had a "small pin hole" that was noticed when inflating the balloon.No additional information is available at this time.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML LATEX DB SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24482200
Report Number1417592-2026-00163
Device Sequence Number18699552
Product Code OHR
UDI-Device Identifier10193489987294
UDI-Public10193489987294
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175116
Device Lot Number25DBS116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown